# SDR SWIA2020090452300

- Difficulty date: July 30, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY DOOR CUTOUT LOWER SILL CLEVIS PINS CORRODED.  C-CHECK RO 9/1/2020.  REMOVED AND REPLACED RT EMERGENCY DOOR CUTOUT LOWER SILL CLEVIS PIN REF CRJ 200 AMM.
